# SDR A6WA201644077

- Difficulty date: July 9, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 31,067 hours, 29,941 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31907
- Condition: Cracked
- Location: Pa Xdoor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HAS A CRACK ON THE AFT WEB UNDER THE AFT DRAG ANGLE.  REPAIRED CRACK IAW SUP: 15-310.
